Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Congestion, constant coughing, Prednisone, doxycycline, nausea, shortness of breath, tiredness. Reason?

Over the past 3 weeks I have been increasingly getting sicker and sicker. A family doctor put me on Zithromax and a codeine cough syrup for my major congestion and constant coughing... Nothin helped and a week or so later I was prescribed prednisone and doxycycline . The doxycycline made me so nauseous I would throw up within a half hr of taking it so I stopped. I have been super nauseous, getting major headaches, and coughing constantly to the point that I have both major headaches and I am constantly throwing up. My chest is super sore and it is getting really hard to breath. I took a breath test a few days ago and scored 620/1000... Even after a breathing treatment. It s gotten worse since then. Now I can hardley breath at times, my muscles are sore and I feel super tired in instances where I shouldn t be (climbing stairs) and completely out off breath. Also, my heart rate has been over 100 for almost 2 days now... Fast enough that I can t sleep now. Thoughts?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

It looks like that the infection is spreading from your throat to your lungs and may be spreading in the body!
I think you need antibiotics and for this you must meet your doctor!
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor